# SDR AWXA9600728

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: LG80A6SERIES4
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF AT 28,000  AUTO THROTTLES ENGAGED, ENGINES INCREASED THRUST USING AUTO THROTTLE.  NR 1 ENGINE EPR INCREASED TO APPROX 2.15.  DISCONNECTED AUTO THROTTLES, MATCHED UP N1'S THROTTLE SPLIT.  NR 1 ENGINE APPROX 2.20, NR 2 EPR 1.85.  UNABLE TO HOLD AIRSPEED WITH N1'S MATCHED, EMERGENCY DECLARED.  REMOVED AND REPLACED EPR PT2 FLEX LINE UNDER DOG HOUSE, BLEW MOISTURE OUT OF EPR LINES.  LEAK CHECK EPR SYSTEM, CHECK OK.  REMOVED AND REPLACED NOSE DOME.  RAN ENGINE.  EPR SYSTEM CHECKS OK.  REMOVED AND REPLACED NR 1 ENGINE EPR TRANSMITTER PER MM 77-11-21 AS PRECAUTION.
